# SDR A6WA201644285

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 30,531 hours, 29,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R3199834S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM AFT CORNER CRACKED.
